Remeron And QsymiaUpdated
has anyone taken Qsymia to loss the weight gained by being on Remeron (Mirtazapine)?
Hello, Basset Gal! How are you?
There are two issues here, the first is that it is never a good idea to take another medication to try to treat a side effect that has been caused by a different one. Doing that just tends to compound the side effect problems.
And the second issue is that the weight problem will continue, as long you keep taking the Remeron, so you'd just really be trying to fight a losing battle.
The best thing to do, if they Remeron has caused you to gain a significant amount of weight would be to speak to your doctor about trying a different medication, such as Prozac, that isn't known to cause weight gain. Side effects to it may include nausea, dizziness, headache and weight loss.
Is there anything else I can help with?
thanks for the info, however, it took me 6 psychiatrists and a trip to a well-known university's medical center to finally get my diagnosis correct as treatment-resistant depression and then to find the only drug that would work - Remeron. I have tried all the others and unfortunately, they did not work for the depression. I am stuck with Remeron. There is a similar medication that does not have the wt gain side affect but it is not approved for use in the US by the FDA, unfortunately. Thanks for responding...
I am very sorry that you've had to dive through so many hoops to get a diagnosis and find the help you need. Its good that you found what works for you, but sad that it took so long.
I did check possible interactions for you and it's not likely that most doctors will prescribe Qsymia with the Remeron. The Phentermine in it is a stimulant, while the Topiramate causes sedation, this has the potential to cause a dangerous interaction.
But you might be able to just take Phentermine, though it can cause side effects, such as insomnia, headache, irritability and anorexia.
Does anyone else have any ideas?
thanks. I've read up on it. just didn't know if anyone had tried it to lose the weight they gained while on Remeron.
Hi, I am 47 years of age , male and have anxiety disorder. I have been using Remeron 30mg for almost a year and a half w...2 REPLIES
Has anyone ever experienced anger/rage while taking Remeron? I recently tapered off Cymbalta slowly while introducing Re...7 REPLIES
Taking viibryd and remeron. The remeron is at night though to help with sleep.....not working as of yet. Waking up in th...2 REPLIES
I want to know if there is any documented interaction between these two medications. I was prescribed the Remeron (30 mg...2 REPLIES
Hello, I need help to understand how this antidepressant works for anxiety. I am suffering from severe anxiety (suspecte...1 REPLY
Would the combination of either of these medications cause fainting? I now take 5 mg of Abilify per day. I took my last ...2 REPLIES
No med has worked for me in the two years I have been experiencing mental health issues severe anxiety depreszion panic ...1 REPLY
I seem to be gaining weight. The first week, I had a hard few days adjusting to it, then I got beyond it and started loo...3 REPLIES
Hi all. I am about to start low dose Qsymia but also take Prozac, been on for years. Anyone on both medications and any ...1 REPLY
I am trying to find a doctor near Portland, OR that will prescribe Qsymia for me. I am severely overweight and struggle ...2 REPLIES